Lancaster EPrints

On disjunctive cuts for combinatorial optimization

Letchford, A N (2001) On disjunctive cuts for combinatorial optimization. Journal of Combinatorial Optimization, 5 (3). pp. 299-315. ISSN 1382-6905

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Combinatorial Optimization
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 43617
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:02
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:50
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43617

Actions (login required)

View Item